Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I am 26 years old male. I take Topamax to control my seizures. Recently I have gained some weight. I think this is related to Topamax. Is that so? What are possible side effects of Topamax?

Loading...


Hi. I don`t think so. I take Topamax and I have completely lost my appetite. Topamax, like any other drug, has its` side effects. Some of them are more serious. Serious side effects of Topamax include an allergic reaction, blurred vision and increased seizures. People who experience these side effects of Topamax should seek emergency help. Less serious side effects of Topamax are dizziness, poor coordination, drowsiness, irregular eye movements, nausea, tremor, numbness, confusion, poor concentration, decreased memory, speech difficulties, changes in behavior and, of course, loss of appetite, or weight loss. Some other side effects are always possible.
Reply

Loading...

I have been on a large dose of topamax for the past 4 years-all of a sudden,my insurance cuts it back to less than 1/3 of my regular dose. In 1 month I have gained 5 lbs. and the pain in my feet and arms is unbearable. I have diabetic neuropathy and the topamax kept me pretty much pain free-now I am constant pain free again-the burning and pain is so bad,I sometimes don't know what to do.
Reply

Loading...

After I took Topomax for migraines, my hair thinned out terribly. I then had gallbladder trouble...had it out, and I am still experiencing stomach problems. I think the Topomax started it all. Daph
Reply

Loading...

I have been on topamax for 5 yrs now. I lost 20 lbs. Right off the bat ,but after that I have been stable in my weight. I also take neurontin for my epilpsy..one thing I have learned is that this drug in particular is different for everyone when it comes to side effects. I do my best to eat right and get some type of exercise daily...I believe that's very important.
Reply

Loading...